- -

Weighted Gaussian correction of Newton-type methods for solving nonlinear systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Weighted Gaussian correction of Newton-type methods for solving nonlinear systems

Show simple item record

Files in this item

dc.contributor.author Cordero Barbero, Alicia es_ES
dc.contributor.author Torregrosa Sánchez, Juan Ramón es_ES
dc.contributor.author Vassileva, M,P. es_ES
dc.date.accessioned 2017-07-10T07:25:37Z
dc.date.available 2017-07-10T07:25:37Z
dc.date.issued 2016
dc.identifier.issn 1220-3874
dc.identifier.uri http://hdl.handle.net/10251/84795
dc.description.abstract A new technique to design predictor-corrector methods for solving non- linear equations or nonlinear systems is presented. With Newton's scheme as a predictor and any Gaussian quadrature as a corrector we construct, by using weight function procedure, iterative schemes of order four, with inde- pendence of both the number of nodes used in the quadrature and the or- thogonal polynomials employed. These methods are obtained by assuming some conditions on the weight function related to the weights and nodes of the corresponding Gaussian quadrature. These methods are optimal, in the sense of Kung-Traub conjecture, in one-dimensional case. Some numerical tests allow us to con rm the theoretical results and show that the proposed methods need less computational time than well-known procedures, such as Newton' and Jarratt's schemes. es_ES
dc.language Inglés es_ES
dc.publisher Société des Sciences Mathématiques de Roumanie es_ES
dc.relation.ispartof Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Nonlinear system of equations es_ES
dc.subject Gaussian quadrature es_ES
dc.subject Pseudocomposition es_ES
dc.subject Weight function procedure es_ES
dc.subject Multipoint method es_ES
dc.subject Optimal order es_ES
dc.subject Efficiency es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Weighted Gaussian correction of Newton-type methods for solving nonlinear systems es_ES
dc.type Artículo es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cordero Barbero, A.; Torregrosa Sánchez, JR.; Vassileva, M. (2016). Weighted Gaussian correction of Newton-type methods for solving nonlinear systems. Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie. 59(107):23-38. http://hdl.handle.net/10251/84795 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://www.rms.unibuc.ro/bulletin/ es_ES
dc.description.upvformatpinicio 23 es_ES
dc.description.upvformatpfin 38 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 59 es_ES
dc.description.issue 107 es_ES
dc.relation.senia 316651 es_ES


This item appears in the following Collection(s)

Show simple item record